Go to content
UR Home

Ein Residuensatz für symmetrische Bilinearformen

Knebusch, Manfred, Geyer, W.D., Harder, G. and Scharlau, W. (1970) Ein Residuensatz für symmetrische Bilinearformen. Inventiones Mathematicae 11 (4), pp. 319-328.

[img]
Preview
PDF
Download (713kB)
Date of publication of this fulltext: 10 Feb 2010 06:12

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1970
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/BF01403186DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12723
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons